# SDR SIMA20140709001

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 25,925 hours, 22,844 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1148
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E1 ANTI-ICE FAIL DURING CLIMB ITT E1 US E2 50 HOTTER E1 PROBLEM.  E1 ANTI-ICE FAIL WENT AWAY DURING RETURN.  R & R E1 ANTI-ICE VLV IAW AMM 30-21-01 & OPERATIONS CHECKED IAW AMM 30-00-00.  OPERATIONS CHECKED GOOD.
